Space-time invariant measures, entropy, and dimension for stochastic Ginzburg-Landau equations

Jacques Rougemont

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We consider a randomly forced Ginzburg-Landau equation on an unbounded domain. The forcing is smooth and homogeneous in space and white noise in time. We prove existence and smoothness of solutions, existence of an invariant measure for the corresponding Markov process and we define the spatial densities of topological entropy, of measure-theoretic entropy, and of upper box-counting dimension. We prove inequalities relating these different quantities. The proof of existence of an invariant measure uses the compact embedding of some space of uniformly smooth functions into the space of locally square-integrable functions and a priori bounds on the semi-flow in these spaces. The bounds on the entropy follow from spatially localised estimates on the rate of divergence of nearby orbits and on the smoothing effect of the evolution. © Springer-Verlag 2002.

Original languageEnglish
Pages (from-to)423-448
Number of pages26
JournalCommunications in Mathematical Physics
Volume225
Issue number2
DOIs
Publication statusPublished - 2002

Fingerprint Dive into the research topics of 'Space-time invariant measures, entropy, and dimension for stochastic Ginzburg-Landau equations'. Together they form a unique fingerprint.

  • Cite this